Alert archive / Missouri / Tornado Warnings in 2015
Tornado Warning 44, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Dec 26, 2015, 5:45 PM CST for Barry County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2015, 5:45 PM CST (23:45 UTC)
- Expired
- Dec 26, 2015, 6:15 PM CST
- In force
- 30 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Barry County, MO
The radar
The Springfield radar (KSGF), 75 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 433 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 478 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
438
WFUS53 KSGF 262345
TORSGF
MOC009-270015-
/O.NEW.KSGF.TO.W.0044.151226T2345Z-151227T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL BARRY COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 615 PM CST
* AT 545 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER WASHBURN...OR 9 MILES SOUTHWEST OF
CASSVILLE...MOVING NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ROARING RIVER STATE PARK... CASSVILLE...
EXETER... BUTTERFIELD...
WASHBURN... MADRY...
WAYNE... JENKINS...
MCDOWELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3651 9404 3656 9407 3687 9382 3687 9364
3669 9359
TIME...MOT...LOC 2345Z 217DEG 45KT 3659 9400
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
HATCH2 follow-up statements
006
WWUS53 KSGF 262353
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CST SAT DEC 26 2015
MOC009-270015-
/O.CON.KSGF.TO.W.0044.000000T0000Z-151227T0015Z/
BARRY MO-
553 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR CENTRAL
BARRY COUNTY...
AT 553 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER EXETER...OR OVER CASSVILLE...MOVING NORTHEAST AT 50
MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ROARING RIVER STATE PARK... CASSVILLE...
EXETER... BUTTERFIELD...
MADRY... JENKINS...
MCDOWELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3658 9393 3666 9397 3687 9382 3687 9364
3669 9359
TIME...MOT...LOC 2353Z 218DEG 45KT 3666 9391
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
HATCH206
WWUS53 KSGF 270005
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CST SAT DEC 26 2015
MOC009-270015-
/O.EXP.KSGF.TO.W.0044.000000T0000Z-151227T0015Z/
BARRY MO-
605 PM CST SAT DEC 26 2015
...THE TORNADO WARNING FOR CENTRAL BARRY COUNTY WILL EXPIRE AT 615 PM
CST...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
BARRY COUNTY.
LAT...LON 3658 9393 3666 9397 3687 9382 3687 9364
3669 9359
TIME...MOT...LOC 0004Z 217DEG 45KT 3666 9391
$$
HATCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Dec 26, 5:38 PM CST, 7 minutes earlier.
Area forecast discussion, Dec 26, 5:38 PM CST, 7 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
538 PM CST SAT DEC 26 2015
.SYNOPSIS...
Issued at 225 PM CST SAT DEC 26 2015
Significant rainfall and flooding event is underway across the
forecast area. Scattered thunderstorms from this morning have
started to become more numerous across the area this afternoon and
have issued a couple of flash flood warnings already. All but one
of our river forecast points is slated for flooding with most
expecting major flooding. There is a low end chance of a few
severe storms this afternoon/evening over southern Missouri as a
surface front lifts north into the area, but will be dependent on
how much instability can develop. All modes of severe weather
would be possible if the storms can become severe. The heavy rain
and flooding will continue into Sunday and Sunday night with a
possibility of ending as light snow or flurries on Monday.
Flooding will likely continue into the first half of the upcoming
week given the amount of rainfall expected.
The main forecast focus will be trying to pinpoint the heaviest
rainfall amounts and axis over the next 48 hour period.
&&
.SHORT TERM...(This Evening through Sunday night)
Issued at 225 PM CST SAT DEC 26 2015
Confidence remains high in a very high impact heavy rain and
flooding event tonight into Sunday/Sunday night. A frontal
boundary will lift north into the area this afternoon and slowly
sink back to the south through the day on Sunday.
There remains a conditional risk of severe thunderstorms this
afternoon and evening over southern Missouri if enough instability
can develop as the front lifts into the area. All modes of severe
storms would be POSSIBLE if enough instability can develop.
Confidence in severe storms this afternoon and evening is low.
A strong upper low over Arizona this afternoon will remain
southwest of the area through Sunday with strong diffluent flow
over the area. The upper low and surface low will eventually track
over the area on Sunday night, but until that time, there will be
periods of heavy rainfall, intially with embedded thunderstorms,
especially on the warmer side of the front. Heaviest rainfall
amounts have shifted slightly to the northwest over the past
couple of days and is now along the I44 corridor. We are still
forecasting six to eight inches of ADDITIONAL rainfall along this
corridor beginning this evening on top of what we have already
received from last night into the day today. This will lead to
significant to record flooding in some instances across a large
portion of our forecast area.
.LONG TERM...(Monday through Saturday)
Issued at 225 PM CST SAT DEC 26 2015
The low will track through the area on Monday, drawing colder air
into the region with it, but taking the majority of any
measureable precipitation with it as well. May be cold enough to
generate some light snow in the far western portion of the CWA on
Monday, but with surface temperatures around or slightly above
freezing not expecting to measure more than a couple tenths of an
inch of snow at this point. The main story will remain with
ongoing flooding with the rainfall we are expecting tonight
through Sunday night. The flooding will likely continue into at
least the middle portion of the upcoming week.
Another quick moving shortwave from the southwest will track
across the western portion of the CWA Tuesday night into Wednesday
and may bring some flurries or light snow. Models are showing any
measurable precipitation occurring northwest of our CWA.
Confidence in having any measurable snow with this secondary
system is low.
Precipitation chances for the remainder of the period will then
diminish as we get into a more northwest flow pattern aloft at
least through the remainder of the workweek. Temperatures are
expected to be more seasonal for this time of year.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 0532 PM CST SAT DEC 26 2015
The front stalled along the I-44 corridor will continue to focus
widespread rainfall with embedded thunderstorms through much of
tonight and Sunday. This will cause ceilings to fluctuate between
IFR and lower MVFR through at least tonight. For most of Sunday
will keep ceilings mainly IFR.
Wind direction will be a little tricky at Branson where southeast
winds persists through at least the first six hours of the
forecast. For now will veer winds around to northwest around 08z
but will need to monitor wind shift trends closely.
&&
.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through Monday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Monday morning for KSZ073-097-101.
&&
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...TerryHazardous weather outlook, Dec 26, 3:25 PM CST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 325 PM CST SAT DEC 26 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 325 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... A SIGNIFICANT FLOOD EVENT IS EXPECTED TO UNFOLD ACROSS THE REGION TODAY THROUGH MONDAY. HEAVY RAIN WILL CONTINUE TO EXPAND ACROSS THE OUTLOOK AREA TODAY...WITH THE HEAVIEST TOTALS FOCUSED ALONG THE INTERSTATE 44 CORRIDOR. SIGNIFICANT FLASH FLOODING AND RIVER FLOODING IS EXPECTED...ESPECIALLY STARTING LATER TODAY INTO TONIGHT. AREAS THAT DO NOT NORMALLY FLOOD COULD EXPERIENCE FLOODING DURING THIS EVENT. FOR SOME LOCATIONS ACROSS SOUTHERN AND SOUTHWESTERN MISSOURI...FLOODING COULD EXCEED THAT SEEN DURING THE SPRING 2008 AND 2011 FLOODS. IN ADDITION TO HEAVY RAIN...A FEW STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING...MAINLY SOUTH OF THE INTERSTATE 44 CORRIDOR. HAIL TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND A BRIEF SPIN UP TORNADO OR TWO WILL BE POSSIBLE. THE SEVERE WEATHER THREAT WILL BE CONDITIONAL ON THE AMOUNT OF INSTABILITY THAT CAN DEVELOP. NORTH TO NORTHEAST SURFACE WINDS WILL START TO GUST TO BETWEEN 30 AND 35 MPH AFTER MIDNIGHT TONIGHT OVER FAR SOUTHEASTERN KANSAS AND WESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN WILL CONTINUE SUNDAY AND SUNDAY NIGHT ACROSS MUCH OF THE REGION. STORM TOTAL RAINFALL AMOUNTS OF 4 TO 8 INCHES CAN BE EXPECTED...WITH THE HEAVIEST AMOUNTS ACROSS THE INTERSTATE 44 CORRIDOR. IN ADDITION TO FLASH FLOODING...MANY RIVERS ARE EXPECTED TO REACH AT LEAST MODERATE FLOOD STAGE BY SUNDAY...WITH SEVERAL RIVER POINTS REACHING MAJOR OR EVEN RECORD FLOOD STAGE. THOSE WITH INTERESTS ALONG OR NEAR AREA RIVERS ARE ENCOURAGED TO REMAIN ALERT FOR THE LATEST RIVER FORECASTS AND FLOOD WARNINGS. LIGHT SNOW MAY MIX IN WITH RAIN AS THIS STORM SYSTEM EXITS THE AREA MONDAY AND MONDAY NIGHT. NO WINTER WEATHER IMPACTS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Dec 26, 2:47 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 11 ESE WAYNESVILLE 37.76N 92.02W
12/26/2015 PHELPS MO DEPT OF HIGHWAYS
HIGHWAY J WAS CLOSED IN BOTH DIRECTIONS DUE TO HIGH WATER
AT THE SPRING CREEK ARM OF THE BIG PINEY RIVER.
&&
HATCHLocal storm report, Dec 26, 3:37 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 2 SSW COMPETITION 37.45N 92.45W
12/26/2015 WRIGHT MO DEPT OF HIGHWAYS
ROUTE Z ALONG ELK CREEK IS FLOODED AND IMPASSABLE.
&&
HATCHSpecial weather statement, Dec 26, 4:24 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CST SAT DEC 26 2015
MOZ094-095-102-103-262300-
CHRISTIAN MO-BARRY MO-STONE MO-LAWRENCE MO-
424 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...NORTHERN
BARRY...NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL
500 PM CST...
AT 424 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHEATON...OR 8 MILES NORTHWEST OF CASSVILLE...MOVING NORTHEAST AT 50
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
MONETT... AURORA...
CASSVILLE... MARIONVILLE...
CRANE... PURDY...
BILLINGS... EXETER...
WHEATON... VERONA...
BUTTERFIELD... PIONEER...
WAYNE... RIDGLEY...
MADRY... PLEASANT RIDGE...
JENKINS... WHEELERVILLE...
MCDOWELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3660 9405 3678 9407 3678 9406 3683 9407
3709 9381 3709 9352 3675 9357
TIME...MOT...LOC 2224Z 231DEG 44KT 3674 9400
HATCHSpecial weather statement, Dec 26, 5:03 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 PM CST SAT DEC 26 2015
MOZ069-079>081-090-091-094-095-102-103-262345-
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-LACLEDE MO-LAWRENCE MO-
WEBSTER MO-POLK MO-CAMDEN MO-DALLAS MO-
503 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
DALLAS...WEBSTER...WESTERN LACLEDE...NORTHEASTERN BARRY...GREENE...
NORTHWESTERN STONE...POLK...SOUTHEASTERN LAWRENCE AND SOUTHWESTERN
CAMDEN COUNTIES UNTIL 545 PM CST...
AT 503 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOLIVAR TO NEAR
WILLARD TO NEAR AURORA...AND MOVING NORTHEAST AT 60 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
SPRINGFIELD... NIXA...
OZARK... REPUBLIC...
LEBANON... BOLIVAR...
BENNETT SPRING STATE PARK... HA HA TONKA STATE PARK...
LAKE OF THE OZARKS... STOCKTON LAKE...
AURORA... MARSHFIELD...
BATTLEFIELD... WILLARD...
BUFFALO... ROGERSVILLE...
STRAFFORD... MARIONVILLE...
CLEVER... MORGAN...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 61 AND 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3682 9383 3724 9355 3760 9361 3781 9330
3780 9319 3788 9318 3791 9314 3790 9307
3795 9307 3809 9286 3761 9254 3748 9263
3748 9269 3739 9269 3715 9284
TIME...MOT...LOC 2303Z 218DEG 51KT 3760 9338 3727 9341 3693 9374
HATCHLocal storm report, Dec 26, 5:19 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 2 NE GOODSON 37.72N 93.23W
12/26/2015 POLK MO DEPT OF HIGHWAYS
ROUTE P NORTH OF HALFWAY...WHERE IT CROSSES LINDELY CREEK
IS FLOODED AND IMPASSABLE.
0427 PM FLASH FLOOD 4 SW ELDON 38.31N 92.64W
12/26/2015 MILLER MO DEPT OF HIGHWAYS
HIGHWAY Z WAS CLOSED DUE TO FLOODING.
&&
HATCHSpecial weather statement, Dec 26, 5:24 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CST SAT DEC 26 2015
MOZ101-102-270000-
BARRY MO-MCDONALD MO-
524 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCDONALD AND BARRY
COUNTIES UNTIL 600 PM CST...
AT 524 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELLA VISTA...OR NEAR BENTONVILLE...MOVING NORTHEAST AT 60 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
ROARING RIVER STATE PARK... TABLE ROCK LAKE...
MONETT... CASSVILLE...
SHELL KNOB... PURDY...
SELIGMAN... EXETER...
WHEATON... BUTTERFIELD...
WASHBURN... GOLDEN...
EMERALD BEACH... EAGLE ROCK...
PIONEER... CHAIN-O-LAKES...
ARROW POINT... WAYNE...
RIDGLEY... MADRY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3650 9424 3651 9425 3653 9426 3674 9414
3675 9407 3689 9407 3693 9404 3693 9387
3691 9376 3690 9373 3651 9359 3650 9366
TIME...MOT...LOC 2324Z 218DEG 50KT 3646 9418
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 7:10 PM CST | River Flood Warning | SGF | Vernon | 7 days |
| Dec 25, 7:10 PM CST | River Flood Warning | SGF | Bates, Vernon | 9 days |
| Dec 25, 7:15 PM CST | River Flood Warning | SGF | Pulaski | 5 days |
| Dec 25, 9:07 PM CST | River Flood Warning | SGF | McDonald | 4 days |
| Dec 25, 9:07 PM CST | River Flood Warning | SGF | Jasper | 5 days |
| Dec 25, 9:07 PM CST | River Flood Warning | SGF | Jasper, Newton | 4 days |
| Dec 25, 9:07 PM CST | River Flood Warning | SGF | Jasper | 5 days |
| Dec 26, 9:04 AM CST | Special Weather Statement | SGF | Dade, Polk | 41 min |
| Dec 26, 9:08 AM CST | Special Weather Statement | SGF | Webster | 37 min |
| Dec 26, 10:18 AM CST | Special Weather Statement | SGF | Phelps | 42 min |
| Dec 26, 11:12 AM CST | Special Weather Statement | SGF | Polk | 48 min |
| Dec 26, 12:53 PM CST | Flash Flood Warning | SGF | Laclede, Phelps, Pulaski, Texas, Webster, Wright | 6 hr |
| Dec 26, 1:54 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Miller, Polk | 5 hr |
| Dec 26, 3:46 PM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald | 44 min |
| Dec 26, 4:24 PM CST | Special Weather Statement | SGF | Barry | 36 min |
| Dec 26, 4:43 PM CST | Flash Flood Warning | SGF | Barry, Christian, Dade, Dallas, Greene, Lawrence and 5 more | 10 hr |
| Dec 26, 5:03 PM CST | Special Weather Statement | SGF | Dallas, Greene, Laclede, Polk, Webster | 42 min |
| Dec 26, 5:24 PM CST | Special Weather Statement | SGF | Barry | 36 min |
| Dec 26, 5:30 PM CST | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald | 45 min |
Nearby
Tornado Warnings in Missouri, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.